, Assume that f is ? monotone from L 2 (T d ) into itself for some ? > 0 and that ? < 2?

. Proof, This result is once again a direct application of theorem 4.1.2. Let us remark that although the Hamilton-Jacobi-Bellmann equation in (4.10) is a quasi-variational inequality, the equation we have to solve at each iteration in (4.12) to update the lagrange multiplier u n is a variational inequality

. Moreover,

, Cellular System Support for Ultra-Low Complexity and Low Throughput Internet of Things (CIoT). 3GPP TR, 2015.

Y. Achdou and I. Capuzzo-dolcetta, Mean field games : Numerical methods, SIAM Journal on Numerical Analysis, vol.48, issue.3, pp.1136-1162, 2010.
DOI : 10.1137/090758477

URL : https://hal.archives-ouvertes.fr/hal-00392074

Y. Achdou, P. Giraud, J. Lasry, and P. Lions, A long-term mathematical model for mining industries, Applied Mathematics & Optimization, vol.74, issue.3, pp.579-618, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01412551

N. Almulla, R. Ferreira, and D. Gomes, Two numerical approaches to stationary mean-field games, Dynamic Games and Applications, vol.7, issue.4, pp.657-682, 2017.
DOI : 10.1007/s13235-016-0203-5

G. Don, J. Aronson, and . Serrin, Local behavior of solutions of quasilinear parabolic equations. Archive for Rational Mechanics and Analysis, vol.25, pp.81-122, 1967.

M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Springer Science &amp ; Business Media, 2008.

J. , D. Benamou, and G. Carlier, Augmented lagrangian methods for transport optimization, mean field games and degenerate elliptic equations, Journal of Optimization Theory and Applications, vol.167, issue.1, pp.1-26, 2015.

J. Benamou, G. Carlier, and F. Santambrogio, Variational mean field games, Active Particles, vol.1, pp.141-171, 2017.
DOI : 10.1007/978-3-319-49996-3_4

URL : https://hal.archives-ouvertes.fr/hal-01295299

A. Bensoussan and J. Lions, Applications of variational inequalities in stochastic control, vol.12, 2011.

A. Bensoussan and J. L. Lions, Impulse control and quasivariational inequalities, 1984.

C. Bertucci, Optimal stopping in mean field games, an obstacle problem approach, Journal de Mathématiques Pures et Appliquées, 2017.

C. Bertucci, Fokker-planck equations of jumping particles and mean field games of impulse control, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01731631

C. Bertucci, A remark on uzawa's algorithm and an application to mean field games systems. <hal-01884238>, 2018.

C. Bertucci, J. M. Lasry, and P. L. Lions, Some remarks on mean field games, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01851626

C. Bertucci, S. Vassilaras, J. Lasry, G. Paschos, M. Debbah et al., Transmit strategies for massive machine-type communications based on mean field games, Proceedings of the International Symposium on Wireless Communication System, 2018.

J. E. James-h-bramble, . Pasciak, and . Vassilev, Analysis of the inexact uzawa algorithm for saddle point problems, SIAM Journal on Numerical Analysis, vol.34, issue.3, pp.1072-1092, 1997.

L. M. Briceno-arias, F. J. Kalise, and . Silva, Proximal methods for stationary mean field games with local couplings, SIAM Journal on Control and Optimization, vol.56, issue.2, pp.801-836, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01865478

. Luis-a-caffarelli, The obstacle problem revisited, Journal of Fourier Analysis and Applications, vol.4, issue.4-5, pp.383-402, 1998.

J. Calvo, M. Novaga, and G. Orlandi, Parabolic equations in time-dependent domains, Journal of Evolution Equations, vol.17, issue.2, pp.781-804, 2017.

L. Campi and M. Fischer, n-player games and mean-field games with absorption, The Annals of Applied Probability, vol.28, issue.4, pp.2188-2242, 2018.

P. Cardaliaguet, Notes on mean field games, 2010.

P. Cardaliaguet, Weak solutions for first order mean field games with local coupling, Analysis and Geometry in Control Theory and its Applications, pp.111-158, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00827957

P. Cardaliaguet and S. Hadikhanloo, Learning in mean field games : The fictitious play. ESAIM : Control, Optimisation and Calculus of Variations, vol.23, pp.569-591, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01179503

P. Cardaliaguet and C. Lehalle, Mean field game of controls and an application to trade crowding, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01389128

P. Cardaliaguet and A. Porretta, Long time behavior of the master equation in mean-field game theory, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01584988

P. Cardaliaguet, J. Lasry, P. Lions, and A. Porretta, Long time average of mean field games, NHM, vol.7, issue.2, pp.279-301, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00767403

P. Cardaliaguet, F. Delarue, J. Lasry, and P. Lions, The master equation and the convergence problem in mean field games, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01196045

P. Cardaliaguet, J. Graber, A. Porretta, and D. Tonon, Second order mean field games with degenerate diffusion and local coupling, Nonlinear Differential Equations and Applications NoDEA, vol.22, pp.1287-1317, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01049834

R. Carmona and F. Delarue, Probabilistic analysis of mean-field games, SIAM Journal on Control and Optimization, vol.51, issue.4, pp.2705-2734, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00714589

R. Carmona and F. Delarue, Probabilistic Theory of Mean Field Games with Applications I-II, 2017.

R. Carmona and D. Lacker, A probabilistic weak formulation of mean field games and applications, The Annals of Applied Probability, vol.25, issue.3, pp.1189-1231, 2015.

R. Carmona, F. Delarue, and D. Lacker, Mean field games of timing and models for bank runs, Applied Mathematics & Optimization, vol.76, issue.1, pp.217-260, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01868150

A. Conze, J. Lasry, and J. A. Scheinkman, A system of non-linear functional differential equations arising in an equilibrium model of an economy with borrowing constraints, vol.8, pp.523-559, 1991.

A. Conze, J. Lasry, and J. Scheinkman, Borrowing constraints and international comovements, pp.460-489, 1993.

R. Couillet and M. Debbah, Random Matrix Methods for Wireless Communications, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00658725

F. Delarue, D. Lacker, and K. Ramanan, From the master equation to mean field game limit theory : Large deviations and concentration of measure, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01868370

A. Destounis, G. S. Paschos, J. Arnau, M. Kountouris, and P. Poirion, Scheduling URLLC users with reliable latency guarantees, 16th International Symposium on Modeling and Optimization in Mobile, Ad Hoc and Wireless Networks, 2018.

C. Howard, G. H. Elman, and . Golub, Inexact and preconditioned uzawa algorithms for saddle point problems, SIAM Journal on Numerical Analysis, vol.31, issue.6, pp.1645-1661, 1994.

R. Ferreira and D. Gomes, Existence of weak solutions to stationary mean-field games through variational inequalities, 2015.

G. Fu and U. Horst, Mean field games with singular controls, SIAM Journal on Control and Optimization, vol.55, issue.6, pp.3833-3868, 2017.

U. Gianazza and G. Savaré, Abstract evolution equations on variable domains : an approach by minimizing movements, vol.23, pp.149-178, 1996.

D. Gomes and S. Patrizi, Obstacle mean-field game problem, terfaces and Free Boundaries, vol.17, pp.55-68, 2015.

A. Diogo, S. Gomes, and . Patrizi, Weakly coupled mean-field game systems, Nonlinear Analysis, vol.144, pp.110-138, 2016.

S. Diogo-a-gomes, V. Patrizi, and . Voskanyan, On the existence of classical solutions for stationary extended mean field games, Nonlinear Analysis : Theory, Methods & Applications, vol.99, pp.49-79, 2014.

O. Guéant, A reference case for mean field games models, Journal de mathématiques pures et appliquées, vol.92, issue.3, pp.276-294, 2009.

O. Guéant, J. Lasry, and P. Lions, Mean field games and applications, Paris-Princeton lectures on mathematical finance 2010, pp.205-266, 2011.

X. Guo and J. Lee, Mean field games with singular controls of bounded velocity, 2017.

M. Huang, P. Roland, P. E. Malhamé, and . Caines, Large population stochastic dynamic games : closed-loop mckean-vlasov systems and the nash certainty equivalence principle, Communications in Information & Systems, vol.6, issue.3, pp.221-252, 2006.

D. Lacker, Mean field games via controlled martingale problems : existence of markovian equilibria, Stochastic Processes and their Applications, vol.125, pp.2856-2894, 2015.

T. Laetsch, A uniqueness theorem for elliptic quasi-variational inequalities, Journal of Functional Analysis, vol.18, issue.3, pp.286-287, 1975.

M. Larrañaga, M. Assaad, and K. De-turck, Queue-aware energy efficient control for dense wireless networks, 2018.

J. , M. Lasry, and P. Lions, Jeux à champ moyen. i-le cas stationnaire, Comptes Rendus Mathématique, vol.343, issue.9, pp.619-625, 2006.

J. , M. Lasry, and P. Lions, Jeux à champ moyen. ii-horizon fini et contrôle optimal, Comptes Rendus Mathématique, vol.343, issue.10, pp.679-684, 2006.

J. , M. Lasry, and P. Lions, Mean field games. Japanese Journal of Mathematics, vol.2, pp.229-260, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00667356

H. Lewy and G. Stampacchia, On the regularity of the solution of a variational inequality, Communications on Pure and Applied Mathematics, vol.22, issue.2, pp.153-188, 1969.

J. , L. Lions, and G. Stampacchia, Variational inequalities. Communications on pure and applied mathematics, vol.20, pp.493-519, 1967.

P. Lions, Cours au college de france, 2007.

F. Mériaux, V. Varma, and S. Lasaulce, Mean field energy games in wireless networks, 2012 Conference Record of the Forty Sixth Asilomar Conference on Signals, Systems and Computers (ASILOMAR), pp.671-675, 2012.

F. Mériaux, S. Lasaulce, and H. Tembine, Stochastic differential games and energy-efficient power control, Dynamic Games and Applications, vol.3, issue.1, pp.3-23, 2013.

F. Mignot, Contrôle dans les inéquations variationelles elliptiques. Journal of Functional Analysis, vol.22, pp.130-185, 1976.

M. Nutz, A mean field game of optimal stopping, 2016.

S. Vassilaras, A cross-layer optimized adaptive modulation and coding scheme for transmission of streaming media over wireless links, vol.16, pp.903-914, 2009.